I was on low doses of effexor for about 8 months and it helped with my aniexty and
body pain. Ever since I quit I have low grade headaches on right side only..they increase with tension and
sometimes can be relieved by aspirin. I have had more constant ringing in my right ear
my ankle was injured but it won't heal..it was not serious. my shoulder developed stiffness from playing b-ball with my son
I am frustrated...IO feel the effxor has someting to d with it. I am trying feverfew now to help. Do you have
any ideas...they exrayed the foot..no problem..some slight arithis developing
I need help but they can't find anything..I would be relieved if they found something
please respond asap
The information you gave is less than optimal in order to give you a more informed assessment of your condition.
Therefore, given the situation, I am going to try to give you some thoughts about the various possibilities.
The new onset of right sided headache (assuming that you have not had any history of migraine headaches in the past) should prompt a carefull neurological assessment to rule out the presence of vascular disease or tumor in your brain. One possibility would be a condition called Temporal arteritis, that usually occurs in older adults and could be associated with headaches and rarely ear symptoms and may be at times relieved by Aspirin. Another possibility is a the presence of a small tumor in the acoustic nerve (called acoustic neurinoma).
The association with shoulder and ankle problems may be suggestive of a rheumatological problem.
I doubt that your symptoms are all due to the effect of Effexor.
I would suggest the following:
1. Neurological examination by a Neurologist. This could be arranged at The Cleveland Clinic Department of Neurology.
2. Blood work up and possibly MRI of the Brain (to be decided after the neurological consultation)
3. If the above work up is negative a consultation with a rheumatologist may be indicated.
I hope that my answers are of help to you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.